Lucchini, A.; Menegazzo, F.; Morigi, M.
Complements of the socle in almost simple groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 141-163
Zbl 1106.20014 | MR 2109958
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__141_0

Bibliographie

[1] M. Aschbacher - R. Guralnick, Some applications of the first cohomology group, J. Algebra, 90 (1984), pp. 446-460. MR 760022 | Zbl 0554.20017

[2] R. W. Carter, Finite groups of Lie type. Conjugacy classes and complex characters. Pure and Applied Mathematics. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1985. MR 794307 | Zbl 0567.20023

[3] J. Dieudonné, La géométrie des groupes classiques, Seconde édition, revue et corrigée. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963. MR 158011 | Zbl 0111.03102

[4] D. Gorenstein - R. Lyons - R. Solomon, The Classification of the finite simple groups. Number 3. Mathematical Surveys and Monographs, 40.3. American Mathematical Society, Providence, RI, 1998. MR 1490581 | Zbl 0816.20016

[5] N. Jacobson, The Theory of Rings. American Mathematical Society Mathematical Surveys, vol. I. American Mathematical Society, New York, 1943. MR 8601 | Zbl 0060.07302

[6] F. Gross - L. G. Kovács, On normal subgroups which are direct products, J. Algebra, 90 (1984), pp. 133-168. MR 757086 | Zbl 0594.20018

[7] P. Kleidman - M. Liebeck, The subgroup structure of the finite classical groups. London Mathematical Society Lecture Note Series, 129. Cambridge University Press, Cambridge, 1990. MR 1057341 | Zbl 0697.20004

[8] A. Lucchini - F. Menegazzo, Generators for finite groups with a unique minimal normal subgroup, Rend. Sem. Mat. Univ. Padova, 98 (1997), pp. 173-191. Numdam | MR 1492976 | Zbl 0895.20027

[9] A. Lucchini - F. Morini, On the probability of generating finite groups with a unique minimal normal subgroup, Pacific J. Math., 203 (2002), pp. 429-440. MR 1897908 | Zbl 1064.20072

[10] G. E. Wall, On the conjugacy classes in the unitary, symplectic and orthogonal groups, J. Australian Math. Soc., 3 (1965), pp. 1-62. MR 150210 | Zbl 0122.28102